Alert archive / Michigan / Frost Advisories in 2022
Frost Advisory 2, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 22, 2022, 3:47 AM EDT for 7 counties in Michigan. It took effect at May 22, 2022, 11:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2022, 3:47 AM EDT (07:47 UTC)
- In effect from
- May 22, 2022, 11:00 PM EDT
- Expired
- May 23, 2022, 7:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
Counties Arenac County, MI, Benzie County, MI, Charlevoix County, MI, Gladwin County, MI, Iosco County, MI, Leelanau County, MI, Manistee County, MI
The radar
The NCL Michigan radar (KAPX), 51 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 7.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001 WWUS73 KAPX 220747 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 347 AM EDT Sun May 22 2022 MIZ016>018-021>024-026>030-032>035-099-222200- /O.NEW.KAPX.FZ.W.0001.220523T0300Z-220523T1100Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, and Charlevoix 347 AM EDT Sun May 22 2022 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Sub-freezing temperatures from 29 to 32 degrees expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...From 11 PM this evening to 7 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-025-031-036-041-042-098-222200- /O.NEW.KAPX.FR.Y.0002.220523T0300Z-220523T1100Z/ Leelanau-Benzie-Manistee-Iosco-Gladwin-Arenac- Beaver Island and surrounding islands- Including the cities of Northport, Frankfort, Manistee, Tawas City, Gladwin, Standish, and St. James 347 AM EDT Sun May 22 2022 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Temperatures from 32 to 36 will result in areas of frost. * WHERE...Leelanau, Benzie, Manistee, Iosco, Gladwin, Arenac and Beaver Island and surrounding islands Counties. * WHEN...From 11 PM this evening to 7 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ JZ
4 follow-up statements
596 WWUS73 KAPX 221403 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 1003 AM EDT Sun May 22 2022 MIZ016>018-021>024-026>030-032>035-099-222215- /O.CON.KAPX.FZ.W.0001.220523T0300Z-220523T1100Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, and Charlevoix 1003 AM EDT Sun May 22 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Sub-freezing temperatures from 29 to 32 degrees expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...From 11 PM this evening to 7 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-025-031-036-041-042-098-222215- /O.CON.KAPX.FR.Y.0002.220523T0300Z-220523T1100Z/ Leelanau-Benzie-Manistee-Iosco-Gladwin-Arenac- Beaver Island and surrounding islands- Including the cities of Northport, Frankfort, Manistee, Tawas City, Gladwin, Standish, and St. James 1003 AM EDT Sun May 22 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Temperatures from 32 to 36 will result in areas of frost. * WHERE...Leelanau, Benzie, Manistee, Iosco, Gladwin, Arenac and Beaver Island and surrounding islands Counties. * WHEN...From 11 PM this evening to 7 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
817 WWUS73 KAPX 221941 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 341 PM EDT Sun May 22 2022 MIZ016>018-021>024-026>030-032>035-099-230345- /O.CON.KAPX.FZ.W.0001.220523T0300Z-220523T1100Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, and Charlevoix 341 PM EDT Sun May 22 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Sub-freezing temperatures from 29 to 32 degrees expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...From 11 PM this evening to 7 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-025-031-036-041-042-098-230345- /O.CON.KAPX.FR.Y.0002.220523T0300Z-220523T1100Z/ Leelanau-Benzie-Manistee-Iosco-Gladwin-Arenac- Beaver Island and surrounding islands- Including the cities of Northport, Frankfort, Manistee, Tawas City, Gladwin, Standish, and St. James 341 PM EDT Sun May 22 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EDT MONDAY... * WHAT...Temperatures from 32 to 36 will result in areas of frost. * WHERE...Leelanau, Benzie, Manistee, Iosco, Gladwin, Arenac and Beaver Island and surrounding islands Counties. * WHEN...From 11 PM this evening to 7 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
090 WWUS73 KAPX 230121 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 921 PM EDT Sun May 22 2022 MIZ016>018-021>024-026>030-032>035-099-230930- /O.CON.KAPX.FZ.W.0001.220523T0300Z-220523T1100Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, and Charlevoix 921 PM EDT Sun May 22 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY... * WHAT...Sub-freezing temperatures from 28 to 32 degrees expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...Until 7 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-025-031-036-041-042-098-230930- /O.CON.KAPX.FR.Y.0002.220523T0300Z-220523T1100Z/ Leelanau-Benzie-Manistee-Iosco-Gladwin-Arenac- Beaver Island and surrounding islands- Including the cities of Northport, Frankfort, Manistee, Tawas City, Gladwin, Standish, and St. James 921 PM EDT Sun May 22 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY... * WHAT...Temperatures from 32 to 36 degrees will result in areas of frost. * WHERE...Leelanau, Benzie, Gladwin, Beaver Island and surrounding islands, Iosco, Manistee and Arenac Counties. * WHEN...Until 7 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
420 WWUS73 KAPX 231047 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 647 AM EDT Mon May 23 2022 MIZ016>018-021>024-026>030-032>035-099-231200- /O.EXP.KAPX.FZ.W.0001.000000T0000Z-220523T1100Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, and Charlevoix 647 AM EDT Mon May 23 2022 ...FREEZE WARNING WILL EXPIRE AT 7 AM EDT THIS MORNING... $$ MIZ020-025-031-036-041-042-098-231200- /O.EXP.KAPX.FR.Y.0002.000000T0000Z-220523T1100Z/ Leelanau-Benzie-Manistee-Iosco-Gladwin-Arenac- Beaver Island and surrounding islands- Including the cities of Northport, Frankfort, Manistee, Tawas City, Gladwin, Standish, and St. James 647 AM EDT Mon May 23 2022 ...FROST ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... $$ JZ
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 22, 3:45 AM EDT, 2 minutes earlier.
Area forecast discussion, May 22, 3:45 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
345 AM EDT Sun May 22 2022
.NEAR TERM...(Today through Tonight)
Issued at 345 AM EDT Sun May 22 2022
...Cold temps tonight...
High Impact Weather Potential...Frost and/or hard freeze in much
of northern lower MI tonight.
Sharp baroclinic zone is to our se, from north of Lk Ontario to
near TOL to EVV. Cold advection is occurring here at low levels,
with n to nw breezes. High pressure will build across the northern
plains and tonight, arriving overhead early Monday morning.
Multiple shortwaves are contributing to -SHRA activity on the cool
side of the surface boundary.
Primary shortwaves of interest, one up on Superior and the other
transiting southern lower MI, will zip eastward this morning,
taking deeper mid and upper level moisture with them. Precip is
also getting undercut by cool/dry advection down low. Ongoing
precip will diminish this morning, and fairly quickly at that.
Will hang onto small morning pops near Saginaw Bay, and in western
Chip/Mack Cos. For this afternoon, diurnal heating and continued
cooling aloft will contribute to steepening lapse rates, at least
where we can realize some heating. Colliding lake breezes will
contribute to localized forcing, perhaps kicking off some showers
in parts of central and eastern upper MI. Will maintain a small
chance of showers there into early evening, perhaps migrating down
to Beaver Isl and the Straits area. Any showers dwindle this
evening with loss of heating. Max temps in the 50s.
Skies will clear tonight, and winds will diminish. Temps will
lower quickly overnight. Consensus guidance takes min temps down
to near 30f to the lower 30s across most of northern MI, with some
coastal areas milder. We've been talking about frost/freeze
potential for a bit now, so it's fine to go ahead and pop
advisories/warnings now. Will have headlines for all of northern
lower; a freeze warning for most, and a frost advisory from
Leelanau Co to MBL, in the far se, and on Beaver Isl. Note that we
have not yet started frost/freeze headlines in upper MI.
&&
.SHORT TERM...(Monday through Tuesday)
Issued at 345 AM EDT Sun May 22 2022
High Impact Weather Potential: Frost potential Monday night...
Pattern Synopsis/Forecast:
Last 24-48 hours has seen a niblet of energy lift northeastward
along a SW-NE oriented baroclinic zone, which resulted in a surface
cold front dramatically crossing northern Michigan as it shunted
warm, moist, and unstable air south of the area Friday evening.
Attm...another niblet diving south through the Upper Midwest is
allowing for an even colder air mass to advect into the
region...with a couple areas of subsidence/dry slotting noted on WV
imagery...one extending into Wisconsin, right along the backside of
mid-high clouds and convection along the SW-NE oriented surface
boundary to our south in the Ohio Valley back into the southern
Plains, along the warm side of the BCZ aloft...and the second, back
across the central Plains into the Upper MS Valley beginning to
merge with this first dry slot. Upper level jet remains oriented
over the baroclinic zone aloft as well, at a potent 120-140+kts to
our north and west...as longwave troughing encompasses the western
half of the US...with cold surface high pressure resulting across
the bulk of the northern US. Further upstream...ridging in the Gulf
of Alaska is becoming flattened as broad troughing across the north
central Pacific expands and sends niblets of energy eastward through
the flow.
Going forward...will be looking for shortwave troughing to continue
to scrape through the northern half of the region...with height
rises anticipated behind this...resulting in surface high pressure
expanding into the Great Lakes for the end of the weekend, despite a
weak niblet passing by to our north. Surface high should be nearly
overhead by Monday morning...as a niblet currently over the Pacific
NW treks through the Rockies...beginning to lift northeastward along
the flow later Monday, scraping by us with minimal impact, save for
some potential uncertainty in frost potential for Monday night,
depending on cloud cover with this feature, as well as some warm
advection (noting that the upper level ridge will likely have moved
in by Monday night). Going into Tuesday...as niblet passes by to our
north...what remains of high pressure looks to get squished as
troughing deepens across the central Plains again...resulting in
cyclogenesis across the mid MS valley later Tuesday into Tuesday
night. As this crashes up against lingering high pressure...and
incoming northern stream high pressure as heights attempt to rise
across the central Canadian Prairies...will look for tightening of
the pressure gradient across the region late Tuesday night into
Wednesday...as well as moisture advection north of this developing
surface system.
Primary Forecast Concerns: Frost potential Monday night...low
afternoon RHs Monday, maybe Tuesday?...Rain potential through the
period...winds late Tuesday night...
Winds Monday should be relatively light overall, with surface high
pressure overhead. This should result in development of lake breezes
Monday afternoon, which would lead to wind shifts. Gustiness appears
limited as well, likely to under 20kts, given lack of strong winds
in the lower and mid-levels. A similar idea extends into Tuesday,
though as we go through the day and especially Tuesday night...will
look for winds to take on more of an easterly component in response
to developing surface low to our southwest. Winds should begin to
increase in magnitude later Tuesday into Tuesday night as well. This
could be a concern for those cleaning up after the storms, as it
could knock crud out of trees/off tops of things, etc...so will have
to keep an eye on this.
Frost potential Monday night is still somewhat uncertain, and will
depend on the amount of cloud cover that is able to move in
overnight. Attm...looks like we should start to see some mid/high
stuff move in overnight from the west, though there are some signals
that this may stay a little more to the west than the east...again
putting parts of northeastern Lower and the interior higher terrain
potentially at risk of another frosty night. Still...given that the
overhead airmass will be somewhat less cold compared to
tonight...suspect it may not get quite as cold. Have tweaked temps
down accordingly to some degree (haha), assuming that the
anomalously dry air mass will keep things from becoming too
saturated/overcast too quickly. Tuesday night should be even less of
a concern, given that we should be looking at warm/moist advection
aloft to some extent...though if cloud cover remains a little
further south, as some guidance suggests (which makes some
sense given the antecedent dry airmass and high pressure/ridging
still trying to hold on)...we could be looking at some areas of
northeast Lower dropping into the upper 30s or so for one more night.
Afternoon RHs Monday still look a bit on the low side...as we should
be sitting pretty under high pressure, ripe with somewhat
anomalously dry/cool air...though it should be a touch warmer,
given lack of cloud cover and good mixing up to perhaps 5kft or
so...with highs likely reaching into the 60s across much of the
area, especially inland. Noting the nice inverted V signature off
the surface in guidance derived soundings, suspect we could see
afternoon RHs reach critical levels. A similar idea may pan out for
Tuesday afternoon, though this will depend on how much moisture is
able to advect in through the day (and there are some signals for an
increasingly moist airmass to approach late in the day)...but for
now have tweaked dewpoints down a smidgen. Now that we've started to
green up a bit more...and it will be cooler, and it shouldn't be
excessively windy (or even that breezy for that matter), we may not
see much in the way of fire weather impacts from this.
Still...something worth keeping an eye on, particularly if anyone is
planning on burning any of the debris from the storms. (Not that we
had that much widespread damage in the grander scheme of things,
compared to something like a bow echo...but it's something pretty
present in my mind attm.)
With the weak niblet passing by to our north Monday night...can't
entirely rule out a sprinkle or two, particularly across NW Lower
and perhaps E. UP...though given pretty pitiful moisture profiles
overall...and a general lack of good forcing and instability, we may
not get much more than just some clouds. As the system begins to
develop to our southwest across the Mid MS Valley Tuesday,
however...things begin to look a little more interesting...with some
better signals for forcing aloft as the jet lifts north of the area,
putting us in the favored right entrance region...with some decent
signals for mid-level fgen starting to show up in advance of the
surface low, as warm advection strengthens the thermal gradient. All
these things put together suggest better potential for rain will
hold off till later Tuesday night, if not Wednesday...as that system
develops across the Plains/MS Valley...though given the antecedent
dry airmass, it may take a bit to saturate down to the lower levels.
Will have to watch and see if guidance continues to like the idea of
slowing down the precip; attm, this idea seems legit, but will have
to see if the good forcing and moisture transport associated with
this system will be able to overcome it quicker than currently
anticipated.
&&
.LONG TERM...(Tuesday night through Saturday)
Issued at 345 AM EDT Sun May 22 2022
High Impact Weather Potential: Minimal attm...
Pattern Synopsis/Forecast:
As mentioned at the end of the short term synopsis...will be looking
for troughing to broaden across the center of the CONUS...resulting
in a negatively tilted upper level ridge axis across the Midwest.
Baroclinic zone separating mild air from warmer and more moist air
will again lift northward...with an upper level jet max lifting
through. This setup would tend to feature warm, moist advection off
the Gulf (which appears to be open attm)...with good jet-level
dynamics that should further assist in lifting along and north of a
surface warm front. Some signals currently exist for anomalously
high moisture-content air in the region with this system...though
the exact northward extent of this plume of moisture is somewhat
uncertain attm; even so, this does suggest potential for more
widespread rainfall for a change, which could be heavier for
some...so will have to monitor going forward. Additionally,
tightening pressure gradient between incoming surface low pressure
from the south...and surface high scooting by to our north...should
result in a breezier day across parts of the Great Lakes Wednesday.
As mentioned in the short term discussion...this could have some
impacts on storm cleanup.
As troughing moves eastward and becomes somewhat pinched off going
into Wednesday night and Thursday...will look for the surface low to
lift north/northeastward with time...with some uncertainty in the
current position/track attm through Friday, which does lend some
uncertainty to at least the temperature forecast for this period, if
not precipitation and winds to some extent as well. Current signals
want to track the surface low near northern Michigan Wednesday night
into Thursday...with potential for a warm front to lift into the
region late Wednesday into Wednesday night...and cold fropa possible
just beyond midweek...with perhaps a wound-up system to our north
resulting in another round of breezier conditions toward the end of
the week, as we get in behind the system itself. Going into next
weekend...there are signals for troughing to move into the western
US and expand eastward with time...but there is a fair bit of
uncertainty yet in how quickly this happens...which will be critical
to the forecast for the holiday weekend (is it already almost the
end of May?? When did that happen???). Even so...still looking
somewhat active again for the end of next week, perhaps with us a
little more in the warm sector this time, compared to the midweek
system.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday evening)
Issued at 1044 PM EDT Sat May 21 2022
Aside from some brief MVFR cig restrictions late tonight/early
Sunday morning, VFR conditions are expected through the TAF
period. Scattered showers expected tonight - most numerously at
APN. Light/variable winds tonight become northwesterly Sunday,
gusty at times before diminishing again Sunday evening.
&&
.MARINE...
Issued at 345 AM EDT Sun May 22 2022
Light n to nw winds today, ahead of high pressure that moves
overhead by Monday morning. Light winds tonight into Monday.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING from 11 PM this evening to 7 AM EDT Monday for
MIZ016>018-021>024-026>030-032>035-099.
FROST ADVISORY from 11 PM this evening to 7 AM EDT Monday for
MIZ020-025-031-036-041-042-098.
LH...NONE.
LM...NONE.
LS...NONE.
&&
NEAR TERM...JZ
SHORT TERM...FEF
LONG TERM...FEF
AVIATION...MJG
MARINE...JZHazardous weather outlook, May 21, 10:10 PM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1010 PM EDT Sat May 21 2022 MIZ016>018-020>036-041-042-086>088-095>099-230215- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1010 PM EDT Sat May 21 2022 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Widespread frost is likely Sunday night and patchy frost is possible Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-230215- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1010 PM EDT Sat May 21 2022 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:47 AM EDT | Freeze Warning | APX | Alcona, Alpena, Antrim, Charlevoix, Cheboygan, Crawford and 11 more | 27 hr |
Nearby
Frost Advisories in Michigan, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.